# SDR WVBA2001035

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: General aviation
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310
- Part serial: 19189915
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT HYDRAULIC PUMP FAILED CHECK DURING RUN UP.  PUMP WAS REMOVED AND IT WAS DISCOVERED THAT THE SHAFT HAD SHEARED.  DURING REMOVAL OF THE FITTINGS IT WAS DISCOVERED THAT THE SMALL PRESSED IN NOZZLE, SPRING AND BALL HAD COME LOOSE WITH THE BALL JAMMING THE PUMP VANES AND CAUSING THE SHAFT TO SHEAR.  NOTE:  THIS WAS ON THE PRESSURE OUTLET SIDE.  THE PUMP WAS REMOVED AND REPLACED.
